# SDR OZIA200141005

- Difficulty date: July 26, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 2,982 hours, 3,300 cycles
- Engine: Pwa PW306B
- Engine time: 2,334 hours, 2,568 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30B428501
- Condition: Damaged
- Location: Engine
- Part time: 2,334 hours, 2,568 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE S/N CD0019 HAD A BURNT HOLE EXPOSING INNER CAVITY AT LEADING EDGE OF ONE BLADE.  BORESCOPES ON OTHER ENGINES IN FLEET HAVE REVEALED SINGLE CRACKS AT CENTER OF VARIOUS BLADE TIPS; 2 CRACKS (NON-CONVERGING) AT CENTER OF BLADE TIP; MINOR COATING LOSS AT LEADING EDGE OF ALL TURBINE BLADES.  DAMAGE NOTED IS WITHIN LIMITS PER DORNIER 328J JIC TR 72-087.  ENGINE S/N`S CD0019 AND CD0022 WERE REMOVED TO BE SENT TO REPAIR FACILITY.
